首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Numerical Computation of Multivariate Normal and Multivariate t Probabilities over Ellipsoidal Regions
  • 本地全文:下载
  • 作者:Paul N. Somerville
  • 期刊名称:Journal of Statistical Software
  • 印刷版ISSN:1548-7660
  • 电子版ISSN:1548-7660
  • 出版年度:2001
  • 卷号:6
  • 期号:1
  • 页码:1-10
  • 语种:English
  • 出版社:University of California, Los Angeles
  • 摘要:An algorithm for the computation of multivariate normal and multivariate t probabilities over general hyperellipsoidal regions is given. A special case is the calculation of probabilities for central and noncentral F and x 2 distributions. A FORTRAN 90 program MVELPS.FOR incorporates the algorithm.
国家哲学社会科学文献中心版权所有